# SDR SWIA200718148

- Difficulty date: March 13, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 15,339 hours, 12,543 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FORWARD FLOOR SUPPORT ANGLE SHOWS EVIDENCE OF CORROSION, DISCOVERED AT C-CHECK.  REPLACED FLOOR SUPPORT ANGLE AND INBOARD AND OUTBOARD ENDS OF ANGLE P/N 600-34017-21 IAW CRJ200 SRM CH 51-42-06 PG 11 PARA 9.
